# SDR FDEA201006061845

- Difficulty date: June 6, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279236202203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 4 R BETWEEN FRAMES 74 AND 80/82 HAS 5 EA AREAS OF COROSION,   DEFECTS MEASURE 5 SQ IN REMOVED COROSION IAW SRM 51-74-10, PAGE 5.  CHECKED AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, FIG 101.  CUT OUT DAMAGED SECTION AND REPAIRED IAW SRM 53-10-16, PAGES 243-245, FIG 208.
